# SDR AALA981391

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT SEAT LIGHTS AT 36AB INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AND PINS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
